Skip to content
My WebMD Sign In, Sign Up
Allergic reaction to vinegar?
avatar
Alf4738 posted:
I have a severe skin rash and have been diagnosed with lupus and neurodermatitis. The rash is very similar to cystic acne and very painful. Once the lesions appear it is very difficult for them to heal because of the lupus. I have been trying to narrow down the causes for the flare ups and I think it is related to vinegar. Does any one else out there have both of these medical conditions that seem to be aggravated by vinegar?
Reply


Helpful Tips

It helps me sleep
I been getting really bad hives for abot 3 months now, I have no idea why I would be getting hives I been very healthy my whole life, but ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center